# SDR SIMA2011319007

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 23,250 hours, 19,622 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2803 THE CREW REPORTED THE SAFTY SEAL MISSING ON THE COCKPIT FIRE EXTINGUISHER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  VISUALLY INSPECTED COCKPIT FIRE EXTINGUISHER PER EMB AMM 26-24-00 AND RE-INSTALLED SEAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
